# SDR DALA14000433758

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 41,948 hours, 15,352 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENTS ON LT HORZONTAL STABILIZER.  MAINTENANCE REPLACED TWO RIBS BEHIND DAMAGE IAW SRM 55-10.  REINSTALLED PANEL IAW AMM 55-10.
